| Model Number |
1002717 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported past occlusions, but there were no issues with supplies identified.There was no adverse impact to the customer's blood glucose level.No additional information was received regarding the outcome of the event as the customer declined follow-up.